Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Hematology
Volume 2015, Article ID 784783, 3 pages
http://dx.doi.org/10.1155/2015/784783
Case Report

Aromatase Inhibitor-Induced Erythrocytosis in a Patient Undergoing Hormonal Treatment for Breast Cancer

Division of Hematology and Oncology, Howard University Hospital, 2041 Georgia Avenue, NW, Washington, DC 20060, USA

Received 20 April 2015; Accepted 26 May 2015

Academic Editor: Eduardo Arellano-Rodrigo

Copyright © 2015 Sri Lakshmi Hyndavi Yeruva et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sri Lakshmi Hyndavi Yeruva, Stanley Madu Nwabudike, Onyekachi Henry Ogbonna, and Patricia Oneal, “Aromatase Inhibitor-Induced Erythrocytosis in a Patient Undergoing Hormonal Treatment for Breast Cancer,” Case Reports in Hematology, vol. 2015, Article ID 784783, 3 pages, 2015. https://doi.org/10.1155/2015/784783.